Quantitative rearrangement theorems
Compositio Mathematica, Tome 60 (1986) no. 2, pp. 251-259
Cet article a éte moissonné depuis la source Numdam
@article{CM_1986__60_2_251_0,
author = {Larcher, Gerhard},
title = {Quantitative rearrangement theorems},
journal = {Compositio Mathematica},
pages = {251--259},
year = {1986},
publisher = {Martinus Nijhoff Publishers},
volume = {60},
number = {2},
mrnumber = {868141},
zbl = {0612.10043},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1986__60_2_251_0/}
}
Larcher, Gerhard. Quantitative rearrangement theorems. Compositio Mathematica, Tome 60 (1986) no. 2, pp. 251-259. http://geodesic.mathdoc.fr/item/CM_1986__60_2_251_0/